| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign ¿ italy the customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during surgery, a piece of the broach broke off in the rasp port.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04)- rasp.Visual examination of the provided pictures identified the broach post has broken off.The fractured piece was not identified in any pictures.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint was confirmed based on the provided pictures of the fractured device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h6 type of investigation.The following sections were corrected: d1; d4 udi.Visual examination of the returned product identified rasp cutting teeth are dull and worn.Flat surface around the etch shows indentations from previous uses.Post is confirmed to be fractured away from the rasp.Post was not returned with the device for review.No other damage was noted.Root cause unchanged.This complaint was confirmed based on the returned, fractured device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.